# SDR NACA2024110800001

- Difficulty date: November 8, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767323
- Aircraft serial: 30563
- Aircraft time: 84,743 hours, 21,546 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MI DUE TO R ENG BLEED OFF EICAS MESSAGE DURING TAXI@ 1050Z. TROUBLESHOT WITH FIM 36-10 FT 868, NO FAULTS FOUND, OK TO CONTINUE SERVICE
